MAUDE Adverse Event Report: Nakanishi Inc. NSK; HANDPIECE, AIR-POWERED, DENTAL

Nakanishi Inc. NSK; HANDPIECE, AIR-POWERED, DENTAL
Model Number Ti-Max X450 M4
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On july 8, 2026, nakanishi became aware of a malfunction of an nsk handpiece through a complaint input into the complaint database by a distributor (nsk america).According to the distributor, there are three handpieces suspected of being involved in the event, but the dental office could not determine which of three handpieces was used during the following event.Therefore, nakanishi is submitting three separate mdrs for this event.This mdr is regarding the handpiece with the serial number (b)(6).Details are as follows: the event occurred on april 13, 2026.The dentist was performing a dental procedure on a patient using the ti-max x450 m4 handpiece (serial no.(b)(6)).During the procedure, the patient experienced postoperative swelling consistent with air entering the tissue.The swelling experienced by the patient resolved with ice before discharge.Follow-up confirmed there were no lasting complications or need for additional medical treatment.
 
Additional Manufacturer Narrative
The dental office declined to provide information about the patient.

Brand Name
NSK
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
Nakanishi Inc.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
Manufacturer (Section G)
Nakanishi Inc.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA   322-8666
Manufacturer Contact
sean kaufman
1800 global parkway
hoffman estates, IL 60192
+1(224)512-8921
MDR Report Key50065259
Report Number9611253-2026-00040
Device Sequence Number18661519
Product Code EFB
UDI-Device Identifier04560264572645
UDI-Public(01)04560264572645
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTi-Max X450 M4
Device Catalogue NumberP1092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown